# SDR JJBA20212260007

- Difficulty date: February 26, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 36,309 hours, 24,061 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Part number: 41042001201
- Condition: Cracked
- Location: Seat 19a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19A, 22A, 18A, 10A, 4A, & 2A PASSENGER SEATS ARMREST STRUCTURE IS CRACKED. R&R PASSENGER SEATS.
